# SDR 9612983247

- Difficulty date: June 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N347NW
- Make and model: Airbus A320-211
- Aircraft serial: 408
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication
- Condition: Malfunctioned
- Location: Ldg Gear Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT AFTER LANDING GEAR RETRACTION, RECEIVED L/G DOORS NOT CLOSED MESSAGE.  CYCLED LANDING GEAR HANDLE AND ALL INDICATIONS WERE NORMAL.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOOTING REVEALED NO DISCREPANCY.
